# SDR 99ZZZM196

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PIT - FLT 8027 - ON DESCENT INTO PIT FROM YYZ, CAPT REPORTED THAT THE NR 1 ENGNIE OIL FILTER BYPASS LIGHT ILLUMINATED. CAPT SHUT DOWN THE NR 1 ENGINE AND DECLARED AN EMERGENCY INTO PIT.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  TOTAL SINGLE ENGINE TIME WAS 12 MINUTES.  PRIOR TO DEPARTING YYZ, THE AIRCRAFT RETURNED TO THE GATE DUE TO THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED THE OIL FILTER AND FOUND THE OIL FILTER CONTAMINATED WITH CARBON.  AFTER DESCENDING INTO PIT WITH THE NR 1 ENGINE SHUTDOWN, MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL FILTER BYPASS SWITCH AND THE OIL PRESSURE SWITCH.  RAN ENGINE TWO TIMES.  LEAK CHECK AND OPERATIONAL CHE
